So after a month of valium, I am now freshly on prozac. I have never experienced initial or start up side effects on anxiety medicine since I was initially put on them very young. However, after going off Cymbalta in March, I am dealing with side effects when starting Prozac.
I am on day 10. The first week seemed okay. Not much noticeable progress. However, the Prozac causes the Valium's effects to be too strong and overwhelming so I had to stop taking it.
I don't panic as much, which is good. And my anxiety levels are tolerable at certain points throughout the day now. However, I have realllly bad dry mouth and I am crying randomly for no reason. I literally cried at a food commercial that wasn't even sad.
I'm getting kind of worried because last night I woke up shaking and anxious at 4 am. Then woke up again at 6 am. However, at 6 am I was not shaking and only slightly anxious. I've been waking up atleast once a night since day 5. I know this side effect will stop, but any opinions on possible guesses for how long until it does?
I want to tough this out and be able to stay on this medicine because I feel like I need something right now.
Any Prozac stories anyone cares to share to reassure me?
I'm also worried it won't get better by the time my college classes start up again in 8 days. /: (the optimist in me says I will feel atleast a little better by then)
Thanks for reading guys i really just need some support.